# SDR GTIA2017030101808

- Difficulty date: March 1, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 39,316 hours, 16,870 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bellows
- Condition: Broken
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB OUT.  NOTICED ABNORMALLY HIGH CABIN VERTICAL SPEED.  STOPPED CLIMB AT 11,000 FT, CABIN ALTITUDE CONTINUED TO CLIMB,  DECLARED EMERGENCY,  DESCENDED AND RETURNED TO DEPARTURE, AIRCRAFT DID NOT PRESSURIZE.DURING TROUBLESHOOTING.  FOUND NR 2 PACK BELLOWS BROKEN, WITH PACK NR 1, FOUND THIS AS REASON OF AIRCRAFT NOT PRESSURIZING.  R & R THE NR 2 PACK BELLOWS IAW AMM 21-52-43, AS A PRECAUTION,  R & R THE NR 2 PACK P2 OUT TEMP SENSOR IAW AMM 21-61-15.  PERFORMED CABIN TEMP CONTROL TEST IAW AMM 21-61-00. TESTED OK. ALSO PERFORMED THE PRESSURIZATION OF THE AIRCRAFT IAW AMM 05-53-00.  NO DEFECTS NOTED, TESTED OK.
